Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some boundary value problems for linear differential systems


Author: W. J. Coles
Journal: Proc. Amer. Math. Soc. 14 (1963), 956-960
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0160959-4
MathSciNet review: 0160959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. B. Garner and L. P. Burton, Solutions of linear differential systems satisfying boundary conditions in the large, Proc. Amer. Math. Soc. 12 (1961), 100-106. MR 0121532 (22:12269)
  • [2] J. B. Garner, Boundary conditions for the linear differential equation, Amer. Math. Monthly 69 (1962), 47-50. MR 1531510
  • [3] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differential equations of the fourth order, Trans. Amer. Math. Soc. 89 (1958), 325-377. MR 0102639 (21:1429)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0160959-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society